MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH 15 DEGREE LINER 32MM SIZE G

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH 15 DEGREE LINER 32MM SIZE G
Catalog Number 132-32-07
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinical evaluation noted upon review of the available information, there is no evidence that this is a device related problem and no allegation against the device.Implantation of a total joint could result pain, infection, or loosening of total joint hardware.The most likely cause of the reported event is the patient¿s underlying condition concomitant device(s): 32mm +0 femoral head (cn: c-32m, sn: (b)(4)).
 
Event or Problem Description
Original right total hip arthroplasty on this female patient was performed on (b)(6) 2004.Patient was showing minor instability in the hip to the surgeon planned to revise the hip and upsize the femoral head and change out he liner.The surgeon opened the joint in standard fashion.The surgeon removed the femoral head implant.The surgeon then removed the acetabular liner implant.The surgeon trialed the sizes then implanted the final implants and closed the hip in standard fashion.The patient left the operating room in stable condition and is expected to have a good outcome.Hospital did not release implants to be returned to exactech.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH 15 DEGREE LINER 32MM SIZE G
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9174876
Report Number1038671-2019-00504
Device Sequence Number3107578
Product Code JDI
UDI-Device Identifier10885862023209
UDI-Public10885862023209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2008
Device Catalogue Number132-32-07
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR